# SDR SIMA200226101

- Difficulty date: September 15, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON STRINGER 21R BETWEEN FRAMES 12 AND 13.  CUT OUT 2 DAMAGED AREAS OF STRINGER LOWER FLANGE BETWEEN FRAMES 12 AND 13.  FABRICATED 2 FILLERS, 1 REINFORCEMENT, REPAIR DONE IAW EMB GST-2763/02 PARA 2B, AND STANDARD SRM PRACTICES.  (M)
